Results 1 to 2 of 2
withdrawal symptoms
  1. #1
    marathon is offline New Member
    Join Date
    Oct 2006
    Location
    , , .
    Posts
    1

    Default withdrawal symptoms

    Have been on Effexor or similar medication for 20 yrs. Condition was getting worst, doctor increased medication, finally i have decided to get off the Effexor, doctor had no comment, offered no help. Have been off the Effexor for over 1 month, and suffering various side effects. Would like to find out how long the withdrawal symptoms will last (approx.) and what part of the body will it effect besides the nervous system? Would really appreciate some information, having a pretty hard time of it and nobody to turn to.
    Thanks, Vicki

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,649

    Default

    If you weaned down and took the time to lower your serum level then I would say a month.If you stopped quickly and didn't let your body change with the changes you made then sometimes it can take up to a year and worse sometimes you never feel better.Keep your doctor informed on how your doing.Good luck to you......Dave

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22